# SDR CALA2014050200545

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 49,670 hours, 16,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STATION 727D BETWEEN STRINGER 8R & STRINGER 9R.  CUT OUT DAMAGED SECTION, FABRICATED REPAIR PARTS & INSTALLED AT STATION 727D STRINGER 8R & STRINGER 9R IAW EA 5310-04716 REV G, OPERATIONS NR 1 STEP 1 - 13.
